# SDR SWIA202055491

- Difficulty date: December 3, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE SEVERAL AREAS OF CORROSION ON RBL 9 BETWEEN FS 409 AND FS 409+64.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED FLOOR CAP CHANNEL AT RBL 9 FS 409 TO FS 409+112, IAW CRJ200 SRM 51-42-06 AND 51-42-21.  C/W MAJOR REPAIR TASK CARD AND 377 FORM.  NO WEIGHT CHANGE.
